# SDR SWAA2023120517171

- Difficulty date: November 2, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N8554X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36993
- Aircraft time: 19,892 hours, 9,901 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO BAY SUB THRESHOLD WEB MULTIPLE AREAS AROUND NUT PLATE HOLES BS440+10' TO BS490' RBL 26.5 WL156<[01] VERIFIED STEPS 1;2 COMPLETE AND MEASUREMENT TABLE.;[02] REMOVED AND REPLACED FWD CARGO BAY SUB THRESHOLD WEB BS 440-492 RBL 26.5 WL 156 PER SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; DWG 143A8330.;[03] UPDATED PART USAGE
